Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Upper semicontinuous decompositions of the $ n$-sphere


Author: Kyung Whan Kwun
Journal: Proc. Amer. Math. Soc. 13 (1962), 284-290
MSC: Primary 54.78
MathSciNet review: 0140089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0140089-7
Article copyright: © Copyright 1962 American Mathematical Society